# SDR SIMA200230204

- Difficulty date: October 27, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHX - FLT 3420 - DURING TAKEOFF ROLL, CREW FELT A SHUDDERING FROM RIGHT SIDE OF AIRCRAFT DUE TO A TIRE BLOW OUT.  CREW TAXIED AIRCRAFT OFF THE RUNWAY AND DEPLANED THE PASSENGERS WITH NO FURTHER INCIDENTS REPORTED.  AFTER POST FLIGHT INSPECTION MAINTENANCE NOTED DAMAGE TO RIGHT MLG DOOR, BOTH NR 3 AND 4 TIRES WERE OFF THEIR RIMS, RUBBER MARKS ON RIGHT SIDE OF FUSELAGE, AND POSSIBLE INGESTION INTO NR 2 ENGINE.  (M)
